EconPapers    
Economics at your fingertips  
 

Statistics & Probability Letters

1982 - 2021

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 10, issue 5, 1990

Asymptotic minimax properties of M-estimators of scale pp. 363-368 Downloads
Douglas P. Wiens and K. H. Eden Wu
Estimating a mixing distribution in a multiple observation setting pp. 369-376 Downloads
Y. P. Mack and Norman S. Matloff
A class of infinitely divisible variance functions with an application to the polynomial case pp. 377-379 Downloads
Shaul K. Bar-Lev and Daoud Bshouty
Some peculiar boundary phenomena for extremes of rth nearest neighbor links pp. 381-390 Downloads
H. Dette and N. Henze
A note on convergence in Banach spaces of cotype p pp. 391-396 Downloads
Xiang Chen Wang and M. Bhaskara Rao
Non-parametric estimation of the density of a point process pp. 397-405 Downloads
Galaye Dia
Dispersive ordering by the spread function pp. 407-410 Downloads
J. Muñoz-Perez
Influence diagnostics for the proportional hazards model pp. 411-417 Downloads
L. A. Weissfeld
Efficient robust estimation of parameter in the random censorship model pp. 419-426 Downloads
Song Yang
The 'birth-and-assassination' process pp. 427-430 Downloads
David Aldous and William B. Krebs
On the efficiency of a testimator for the mean of an inverse Gaussian distribution pp. 431-437 Downloads
Nimai Kumar Chandra
On the Glivenko-Cantelli theorem for generalized empirical processes based on strong mixing sequences pp. 439-447 Downloads
Y. S. Rama Krishnaiah

Volume 10, issue 4, 1990

Weak convergence and the exponential rate of concentration for posterior density functions pp. 273-278 Downloads
John L. Maryak and James C. Spall
Rectangular lattice designs pp. 279-281 Downloads
Kasra Afsarinejad
Mean squared error properties of kernel estimates or regression quantiles pp. 283-289 Downloads
M. C. Jones and Peter Hall
Robustness of the one-sided Mann--Whitney--Wilcoxon test to dependency between samples pp. 291-295 Downloads
Ryszard Zielinski
A note on Das's approximation to Mills's ratio pp. 297-299 Downloads
Michael J. Wichura
Weak convergence of the maximum error of the bootstrap quantile estimate pp. 301-305 Downloads
Michael Falk
Remarks on univariate elliptical distributions pp. 307-315 Downloads
B. L. S. Prakasa Rao
Diffusions on some submanifolds of euclidean spaces pp. 317-319 Downloads
Henryk Gzyl
On an interval splitting problem pp. 321-324 Downloads
F. Thomas Bruss, S. Rao Jammalamadaka and Xian Zhou
The finite-sample breakdown point of the Oja bivariate median and of the corresponding half-samples version pp. 325-328 Downloads
A. Niinimaa, H. Oja and Mara Tableman
Unbiased nonparametric estimation of the derivative of the mean pp. 329-333 Downloads
Tomasz Rychlik
Variate generation for accelerated life and proportional hazards models with time dependent covariates pp. 335-339 Downloads
Lawrence M. Leemis, Li-Hsing Shih and Kurt Reynertson
Asymptotic expansions of the probabilities of misclassification for k-NN discriminant rules pp. 341-349 Downloads
Kamal C. Chanda
Minimal sufficient statistics for the unbalanced two-fold nested model pp. 351-353 Downloads
AndréI. Khuri and Malay Ghosh
On a test for dispersive ordering pp. 355-362 Downloads
Jaroslaw Bartoszewicz and Tadeusz Bednarski

Volume 10, issue 3, 1990

On the concavity of the infinitesimal renewal function pp. 181-184 Downloads
R. Szekli
Convergence of the sum of reciprocal renewal times pp. 185-187 Downloads
Charles M. Newman
Probabilistic proofs of relations with Stirling numbers of the first kind by Dirichlet process pp. 189-192 Downloads
Hajime Yamato
Kernel density estimation under dependence pp. 193-201 Downloads
Lanh Tat Tran
Nonparametric multiple function fitting pp. 203-211 Downloads
Alexander A. Georgiev
A martingale characterization of the Wiener process pp. 213-215 Downloads
Jacek Wesolowski
On a connection between the non-central [chi]2 distribution and Bessel diffusions pp. 217-219 Downloads
Ravi Chari
Two examples of nonlinear processes with a mixed exponential marginal distribution pp. 221-224 Downloads
Vesna Jevremovic
Stochastic differential equations with singular drift pp. 225-229 Downloads
Marek Rutkowski
Testing and estimation of equal variances for correlated variables pp. 231-234 Downloads
Alexander Shapiro and Ayala Cohen
A characterization of the distribution function: the dispersion function pp. 235-239 Downloads
J. Muñoz-Perez and A. Sanchez-Gomez
Uniformly minimum variance unbiased estimator of efficiency ratio in estimation of normal population mean pp. 241-245 Downloads
V. K. Srivastava and R. S. Singh
Degenerate and poisson convergence criteria for success runs pp. 247-255 Downloads
Anant P. Godbole
A comparison of estimators of functionals of the distribution of a maximum pp. 257-261 Downloads
Jonathan P. Cohen
On a martingale characterization of two-parameter Wiener process pp. 263-270 Downloads
Enrique M. Cabaña

Volume 10, issue 2, 1990

Sharp mean-variance bounds for Jensen-type inequalities pp. 91-94 Downloads
A. O. Pittenger
On the construction of classes of variance stabilizing transformations pp. 95-100 Downloads
Shaul K. Bar-Lev and Peter Enis
On some accurate bounds for the quantiles of a non-central chi squared distribution pp. 101-106 Downloads
Christian Robert
Estimators with nondecreasing risk: application of a chi-squared identity pp. 107-109 Downloads
George Casella
Fourth-order rotatable designs: A-optimal measures pp. 111-117 Downloads
Rahul Mukerjee and S. Huda
Specific formulae for some success run distributions pp. 119-124 Downloads
Anant P. Godbole
On the asymptotic permutational normality of certain weighted measures of correlation pp. 125-133 Downloads
Ibrahim A. Salama and Dana Quade
On the ratio of hazard functions in the presence of a nuisance covariate pp. 135-140 Downloads
P. Y. Liu, J. Voelkel and J. Crowley
Implementing semiparametric density estimation pp. 141-143 Downloads
Julian Faraway
Uniform consistency of a class of regression function estimators for Banach-space valued random variable pp. 145-149 Downloads
Jean-Pierre Lecoutre
Inadmissibility of an estimator for the ratio of variance components pp. 151-157 Downloads
K. Das, Q. Meneghini and N. C. Giri
A uniform law of large numbers and empirical central limit theorem for limits of finite populations pp. 159-166 Downloads
Joseph Horowitz
Existence of joint moments of stable random variables pp. 167-172 Downloads
Gennady Samorodnitsky and Murad S. Taqqu
The negative correlations between data-determined bandwidths and the optimal bandwidth pp. 173-180 Downloads
Shean-Tsong Chiu and J. S. Marron

Volume 10, issue 1, 1990

Robust estimation of a normal mixture pp. 1-7 Downloads
Richard D. De Veaux and Abba M. Krieger
A generalized law of the iterated logarithm pp. 9-15 Downloads
R. J. Tomkins
A note on adaptive generalized ridge regression estimator pp. 17-21 Downloads
Song-Gui Wang and Shein-Chung Chow
On Kolmogorov-Smirnov type aligned test in k-sample linear regression pp. 23-27 Downloads
M. Vasudaven
Multivariate distributions of order k, part II pp. 29-35 Downloads
Andreas N. Philippou, Demetris L. Antzoulakos and Gregory A. Tripsiannis
A note on the stability of the estimation of the exponential distribution pp. 37-41 Downloads
Laurence A. Baxter and Svetlozar T. Rachev
Estimating the transition probabilities from censored Markov renewal processes pp. 43-47 Downloads
Michael J. Phelan
Parameter estimation for hidden Gibbs chains pp. 49-58 Downloads
W. Qian and D. M. Titterington
On tests for qualitative interactions pp. 59-63 Downloads
Daniel Zelterman
On the reliability of stochastic systems: a comment pp. 65-67 Downloads
G. A. Whitmore
A diagnostic for heteroscedasticity based on the spearman rank correlation pp. 69-76 Downloads
Y. Yin and R. J. Carroll
Asymptotic theory in heteroscedastic nonlinear models pp. 77-85 Downloads
Jun Shao
An application to probability laws of the noncontinuity of the inverse Radon transform pp. 87-90 Downloads
Eddy Mayer-Wolf
Page updated 2021-08-01